# SDR 2012FA0000408

- Difficulty date: June 18, 2012
- Submitted: June 22, 2012
- Operation: General aviation
- Filed by: Bridgestone Aircraft Tire (USA) Inc, repair station B0GR006O
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: APR07700
- Part serial: 5105K322
- Condition: No Test
- Location: Mlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TIRE REMOVED FROM SERVICE DUE TO ANOMALY DETECTED DURING NDI AS PART OF RETREADING PROCESS.  THIS IS A PRECAUTIONARY ACTION AGAINST THE POSSIBILITY OF A TREAD SEPARATION WHEN THE ANOMALY IS COMBINED WITH SOME HIGH HEAT OR HIGH STRESS IN-SERVICE CONDITION.
